Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Duramine cause protein in urine?

Hello Dr.. I just wanted to find out, I m on Duramine 30mg tablets and this is my 3rd week...with great results Im seeing!! Yesterday night I took a urine dipstick test and it indicated traces of protein.. I m worried, is this caused by the tablets? Is it flushable if I drink water? How dangerous is this and if I should continue taking these pills?
Fri, 27 Oct 2017
Report Abuse
General & Family Physician 's  Response
hi hope to guide u in a better way
every drug has some kind of side effects but it does not mean that duramine is responsible for you protein urea.it has also side effect but very litter ones like headache,bad taste in mouth etc etc . regarding your situation if you have a problem of raised blood pressure or u are diabetic it can also cause protein urea.so it's fine to take it.its not responsible for your condition.
hope u got my point.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, my husband was referred to a Urologist , after an insurance physical showed that he had proteins in his urine. He then did a 24 hour urine...